Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBivariate dimension polynomials and new invariants of finitely generated $D$-modules.
Author(s) Christian Dönch, Alexander Levin
TypeArticle in Journal
AbstractIn this paper, we generalize the classical Gröbner basis technique to prove the existence and present a method of computation of a dimension polynomial in two variables associated with a finitely generated D-module, that is, a finitely generated module over a Weyl algebra. We also present corresponding algorithms and examples of computation of such polynomials and show that bivariate dimension polynomials contain invariants of a D-module, which are not carried by its Bernstein dimension polynomial. Then we apply the obtained results to the isomorphism problem for D-modules.

KeywordsD-module; dimension polynomial; Gröbner basis
ISSN0218-1967; 1793-6500/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0218196713500409
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume23
Number7
Pages1625--1651
PublisherWorld Scientific, Singapore
Year2013
Edition0
Translation No
Refereed No
Webmaster